# SDR FDEA201509162887

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 606 hours, 21,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 141N82225
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT DOOR JAMB, FWD SIDE HAS WEAR MARKS AT EXISTING REPAIR TOP SIDE.  COMPLIED WITH EA F-5310-T0319940 PT 1 RELEASE DATE SEP 12 2015 AT FUSELAGE MAIN FRAME STATION 231.25, EXISTING REPAIR DAMAGED AT BL0, FRAME LATCH REPAIR.
